# SDR SWAA2023060254025

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE SERVICE DOOR AT FWD GALLEY AREA 2023-299501<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N: B20189516;DUE DATE: 20-DEC-23.;[02] TOOL USED: RADIOMETER PHOTOMETER PN: XRP-3000; SN: 1753759; DUE DATE: 14 OCT 23.;[03] REMOVED AND INSTALLED SCUFF PLATE SERVICE DOOR AT FWD GALLEY AREA IAW B737-700 AMM 53-11-01-000-801 AND AMM 53-11-01-420-801  SEE INDIVIDUAL SINGOFF BELLOW;[04] CERTIFIED STEP 3 COMPLETED
